IJPAM: Volume 103, No. 2 (2015)

APPLICATION OF SHIFTED MÜNTZ-LEGENDRE
POLYNOMIALS FOR SOLVING FRACTIONAL
DIFFERENTIAL EQUATIONS

Mojtaba Rasouli Gandomani$^1$, M. Tavassoli Kajani$^2$
$^{1,2}$Department of Mathematics
Isfahan (Khorasgan) Branch
Islamic Azad University
Isfahan, IRAN


Abstract. In this paper, the technique of the interval division based on the shifted Müntz-Legendre polynomials is used to present an approximate solution for the fractional differential equations. The first step of proposed method is to divide the interval which is considered for the solution into several subintervals with a specific step size. We obtain an approximate solution of the problem on each of subintervals using the collocation method and the shifted Müntz-Legendre polynomials. The use of the shifted Müntz- Legendre polynomials and the technique of the interval division simultaneously lead to more accuracy. The accuracy and convergence of the method are demonstrated with several numerical examples.

Received: April 20, 2015

AMS Subject Classification: 34K28, 65R99, 65L99

Key Words and Phrases: shifted Müntz-Legendre polynomials, fractional differential equations, approximate solution, collocation method

Download paper from here.




DOI: 10.12732/ijpam.v103i2.12 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 2
Pages: 263 - 279


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).